# SDR 98FDEA00468

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19300
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 651597513
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0421  STA-PAE - MECHANICAL DAMAGE NOTED IN HOLES NR 1 THROUGH 5 OF ROW 3 BS 870 LEFT TERMINAL FITTING.  REPAIRED MECH DAMAGED HOLES IN LEFT TERMINAL FITTING AT BS 870 HOLE NR 1 THROUGH NR 5 OF ROW 3 PER EA NR 7-5310-39910.
